# SDR DL73S040063

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 6545771653
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 10L SKIN LAP JOINT WAS FOUND WITH A LIGHT SCRIBE MARK ALONG THE PANEL LENGTH FROM FS 540 - FS 727.  THE LAP JOINT WAS DISASSEMBLED, INSPECTED, ALL DAMAGE MACHINED AWAY, RE-INSPECTED AND RE-ASSEMBLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 087868-14.
